# SDR F3LA00050

- Difficulty date: March 18, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION REPORTED CORROSION ON R-2 DOOR THRESHOLD SCUFF PLATE SUPPORT ANGLE.  MAINTENANCE REMOVED CORROSION PER SRM 51-10-2, AND CLEANED AND INSTALLED SUPPORT ANGLE PER SRM 51-40-2.  (M)
